# SDR USAA010112A

- Difficulty date: February 5, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 50,470 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED .25 INCH, STATION 334 STRINGER 8R AT FORWARD SERVICE DOOR.  REPLACED SHEAR WEB PER DRAWING 65C33288.  (M)
